# SDR 2007FA0000193

- Difficulty date: February 13, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 6350
- Part serial: 04071619
- Condition: Broken
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR AT ROTOR GEAR AND BROKEN.  (K)
